Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Suffering from Nightfall(swapnadosh) due to masturbation.

Sir , i’m !15 Yrs old.since 3 yrs i m suffering from nightfall(swapnadosh). Due to nightfall my penis is occur slim. I’m also slim due to nightfall(swapnadosh).sir please suggest me a best medicine to stop it. It occur 3 or 4 times in weak.


In: Penis Health, Posted 6 years ago

banner
By: Level Rating Level Rating3 points

4 Answers

Answer #1

Hello And Greetings From Ayurvedic Cure

Night fall is normal if happens once or twice a month. It is just a response of the body to internal sexual tension build up due to erotic dreams. We will recommend to use Kohinoor Gold capsules http://www.ayurvediccure.com/kohinoor.htm along with Asparagus capsules http://www.ayurvediccure.com/asparagus.htm. This combination will help in strengthening urogenital system. These are powerful herbal products that help in sustaining the sperm. Take one capsule two times a day after meal.

Use products regularly for minimum period of three months for desired results.

Thank you
AyurvedicCure.com Suport

Answers Answered By: Alice Level Rating1717 points
Answer #2

Sir its produce any side effects , because I’m only 15 years old.

Answers Answered By: Vipin chaudhary Level Rating3 points
Answer #3

Sir, the kohinoor gold capsules is available at medical stores? Y/N

Answers Answered By: Vipin chaudhary Level Rating3 points
Answer #4

Hello And Greetings From Ayurvedic Cure

These products rae herbal and without any side effects.

Just take one capsule each once a day.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner